# SDR A6WA201845595

- Difficulty date: January 23, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 34,791 hours, 33,624 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 300 RECEIVED DISPLAY COOL CAUTION. C/W QRH UNABLE TO CLEAR MSG. FAN SET TO STANDBY, MSG BECAME INTERMITTENT OUT OF APPROX FL 180 AND ALL THE WAY TO THE GROUND. INSPECTED COOLING FANS & DUCTS. OPENED FWD KIDNEY PANEL & INSP DUCTS & FOUND NO DEBRIS. R&R LOW FLOW SENSOR. INSPECTED AVIONICS COOLING DUCTING AND FAN ASSYS. OBSERVED FLT FAN CHECK VLV BINDING TO OPEN POSITION AND DEBRIS IN STANDBY FAN. REMOVED AND   REPLACED FLT FAN AND CLEARED DEBRIS FROM STANDBY FAN.
